Researchers Information
Photo



Books, Original Papers & Review Papers
Name
OGAWA Takayoshi
Affiliation
Graduate School of Science
Mathematics
Title
Professor
Director of Research Alliance Center of Mathematical Science
Academic Degree
Doctor of Science
Research Fields
  • Global analysis(Nonlinear Analysis)
  • Basic analysis(Real Analysis)
  • General mathematics (includes probability theory/statistical mathematics)(Applied Analysis)
display all
Keywords
Real Analysis, Harmonic Analaysis,Applied Analysis
Academic Society Membership
  • Mathematical Society of Japan
display all
Activity of Academic Society (Post)
  • 日本数学会, 評議員 (東北地区責任連絡評議員)(2008-2009)
  • 日本数学会, 連絡責任評議員(2009-2014)
  • Mathematical Society of Japan, 理事(2010-2012)
display all
Books

Asymptotic analysis and singularities---hyperbolic and dispersive PDEs and fluid mechanics, Advanced Studies in Pure Mathematics 47-1.[Mathematical Society of Japan,(2007)]Hideo Kozono, Takayoshi Ogawa, Kazunaga Tanaka, Yoshio Tsutsumi and Eiji Yanagida


Nonlinear Partial Differential Equation--recent progress and future---.[Nihon Hyoron-sha,(2007)]Kozono Hideo, Takayoshi Ogawa, Masashi Misawa


Mathematical analysis on the self-organization and self-similarity.[Kinokuniya CoLt,(2009)]Tatsuyuki Nakaki, Takasi Senba, Takayoshi Ogawa, Mishio Kawashita, Masaki Kurokiba


Real Analytic Method for Nolinear Evolution Equations.[Springer Japan,(2013)]Takayoshi Ogawa
ISBN978-4-621-06514-3


応用微分方程式.[朝倉書店,(2017)]小川卓克
ISBN4-254-11760-8


display all
Original Papers

A proof of Trudinger's inequality and its application to nonlinear Schr¥"odinger equations.[Nonliear Anal. T.M.A.,14,(1990),765-769]Takayoshi Ogawa


Two-dimensional Navier-Stokes flow in unbounded domains.[Math. Ann.,297,(1992),1-32]Hideo Kozono, Takayoshi Ogawa


Analiticity and smoothing effect for the Korteweg-de Vries equation with a single point singularity.[Math. Ann.,316,(2000),577-608]Keiichi Kato, Takayoshi Ogawa


The critical Sobolev inequalities in Besov spaces and regularity criterion to some semi-linear evolution equations.[Math. Z.,242,(2002),251-278]Hideo Kozono, Takayoshi Ogawa, Yasushi Taniuchi


Endpoint maximal L1 regularity for parabolic equations with variable coefficient.[Math. Ann.,365(1),(2016),661-705]Takayoshi Ogawa, Senjo Shimizu
10.1007/s00208- 015-1279-8


display all
Review Papers

display all
Honours, Awards and Prizes
  • Analysis Prize(2009)
display all
Activity of External Organization
    display all
    Updated on
    2018.09.30
    JapaneseTop
    copyright(c)2005 Tohoku University